# SDR ASOA2014071010842

- Difficulty date: June 18, 2014
- Submitted: July 10, 2014
- Operation: Air carrier
- Aircraft: N748EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10158
- Aircraft time: 25,288 hours, 17,666 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Pax Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR UPPER FRAME CORRODED AROUND BOLT HOLES.  R & R UPPER DOOR FRAME IAW SRM 51-41-02, TASK 51-41-02-001-001-A01 AND DWG SH670-31825.
